# SDR UPS00833032

- Difficulty date: May 30, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 339.7332 LT WING D/B FLAP BASE FITTING HAS CRACK AT ABOUT .5 INCH ABOVE FROM SPAR OF FLAP.  LOCATED AND DRILLED NEW BASE FITTING IAW DC8 SRM 51-3-2 & DAC DWG 5894 377 & 5751174.  FABRICATED AND INSTALLED BUSHING IAW DAC DWG 5894377.  LOCATED AND DRILLED NEW CTR FITTINGS IAW DC8 SRM 51-1-24.  INSTALLED NEW BASE FITTING, ICE BREAKER AND SPRING PANELS IAW DC8 SRM 51-3-0 & 5 1-1-21 & 51-1-20D.
